სტატიები / საქართველოში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  26198 ჩანაწერიდან.


ძებნის განულება

J. Peradze. On the errors of a method of solution of a static equation for a string. Proceedings of A. Razmadze Mathematical Institute of Georgian Academy of Sciences. 2008წ. v.148, pp.45-49.

Ts. Tsanava, M. Gabidzashvili. On the estimates of the deviation by Cesaro and Abel-Poisson means in weighted Lorentz spaces. Proceedings A. Razmadze Mathematical Institute. 2009წ. 149, 111-113.

G. Tkemaladze, B. Dochviri. E. Nadaraya. G. Sokhadze. On the Estimation of the Coefficients in One Stochastic Model of an Enzyme Reaction. Georgian Nat. Acad. Sci., News Ser., Bull..; . 2011წ. Georgian Nat. Acad. Sci., News Ser., Bull..; vol. №5, №1, p. 104 - 107. .

. On the existence of a quasi-invariant measure on a nonlocally compact noncommutative topological group(in Russian),. Soobshch. Akad. Nauk Gruzin. SSR . 1986წ. 120 (1) , 53-55.

J. Peradze. On the existence of a solution of a problem of the nonlinear theory of shells. Proceedings of Tbilisi State University. 1983წ. pp.35-46.

J. Peradze. On the existence of solution and the convergence of an approximate method for one-dimensional Timoshenko's system. Reports of enlarged sessions of seminar of I.Vekua Institute of Applied Mathematics of Tbilisi State University. 1993წ. v.8, no.3, pp.67-70.

Z. Piranahvili. On the extension of Kotelnikov-Shannon formula. Bull. of the Georgian Academy of Sciences . 1996წ. v.154, №1 , pp.52-54.

T. Buadze, Khechinashvili Z., Sokhadze G. On the Ferhik-Skorokhod type Integrals. Georgian International journal of Science and Nechnology. 2013წ. Vol. 5, Issue 2, 2013, 1-3 p.

A. Mamuchishvili. On the finite approximability of a nilpotent interlacings. Soobshch. Akad. Nauk. Georgian SSR. 1971წ. v. 76, #2, pp. 301-303.

A. Mamuchishvili. On the finite approximability of a solvable product and interlacing of groups. Nauch. Trudy. GPI. 1983წ. v. 260, #3.

A. Mamuchishvili. On the finite approximability of interlacings. Nauch. Trudy. GPI. 1980წ. V. 222, #1.

N. Kachakhidze. On the Fourier expansions of Eisenstein series of some types. Georgian Math. J. 2006წ. 13, No. 1, 55-78, ISSN (Online) 1072-9176, ISSN (Print) 1072-947X.

T. Kvirikashvili, Chkhatarashvili D.. On the Fundamental Theorem of Affine Geometry over Rings. Transactions of the Georgian Technical University. 1997წ. No. 3(414), 453-457.

Z. Piranahvili. On the generalization of one interpolation formula. Bull. of the Georgian Academy of Sciences . 2002წ. v.166, №2 , pp.251-254.

Z. Piranahvili. On the Generalized Fast Convergent Sampling Series. Bull. of the Georgian Academy of Sciences . 2011წ. v.5, №2 , pp.19-24.

Z. Piranahvili. On the generalized formula of exponentially convergent sampling. Bull. of the Georgian Academy of Sciences . 2004წ. v.170, №1 , pp.50-53.

D. Ugulava, D.Zarnadze, S.Tsotniashvili. On the generalized Minkowski functional. . Fourst Intern. Conf. of Gori University. 2011წ. 1-2 Oct..

J. Peradze. On the generalized solution of a problem for three-layer plate. Reports of enlarged sessions of seminar of I.Vekua Institute of Applied Mathematics of Tbilisi State University. 1991წ. v.6 pp.93-96.